# SDR SIMA20140709005

- Difficulty date: July 9, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 11,060 hours, 7,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331669
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT DECK HAS A CRACK ON RT SIDE BY FS 193.00 & ADG PUMP.  REPAIRED FWD EQUIPMENT COMPARTMENT DECK IAW ETN-CR-53-099 REPAIR TYPE 3.
